Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What diet should a asthma patient should maintain to gain weight ?

hi i am 39 yrs old and have been losing weight for the past one year. I have almost lost about 10 kgs in last one year. My height is 5. 3 and current weight is 47 kgs. I have asthama and stresss level is high. Can u suggest me supplements for me to gain weight in coming months.
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm
u need to find out the reason behind u losing weight since the past year.the causes could be a chronic infection,diabetes etc...please consult your family physician and get some blood tests done.
a healthy diet and a healthy lifestyle is most important in the long run!
take care!
Answered: Mon, 4 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Welcome to HealthcareMagic.
:Losing 10 kgs in an year is not normal.This need to be evaluated to rule out any underlying disease.If you are under high stress and so inadequate nutrition , that could be a reason for weight loss.
You should take food at regular intervals and take adequate water.Practice yoga or meditation to avoid stress.
You can try Protein supplements like Proteinex , high protein diet , plenty of fruits .You should take Liv .52 syrup daily twice to enhance your liver function helping your weight gain.
If you need more information feel free to mail me.
Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor